# SDR 2000ZZZX652

- Difficulty date: February 11, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N364FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46600
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA0161
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, 3.0 INCH CRACK WAS FOUND ON RIGHT/CENTER WHEELWELL WEB.  CRACK AFFECTED UPPER SPLICE WEB, P/N AEA0161-1, RT SIDE, AND AEA0501-1.  (X)
